# SDR SWAA2014060428703

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 28,293 hours, 16,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 113A9350201
- Part serial: 1750
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 CANOE FAIRING CRACKED ON INSIDE 12 INCHES FWD OF HORSE SHOE FITTING.  REPAIRED FAIRING IAW EA.
